Getting Pregnant <
Trying to conceive
20/07/2013 at 10:39
im looking for some help please,
So i took my last pill on June 27th, my withdrawl bleed started on July 2nd
today I have pains, is this likely to be ovulation pains, pre period pains?
20/07/2013 at 11:30
I'll be honest Cooper and say it could be either. The pill is a hormonal contraceptive and although some people instantly go back into a normal cycle there seems to be alot more women who have muddle cycles for several months afterwards. Most ladies on here have had roughly 40 day cycles after their last withdrawal bleed I think but everyone is different.
This first 'proper' cycle is all guess work and 'waiting to see' unfortunately! x
20/07/2013 at 11:51
Thanks Purplestar patience never been a strong point of mine but think I'll
have to work on that :) x
20/07/2013 at 12:05
Totally agree with PurpleStar unfortunately it is just a waiting to see :(! Hope yours sorts it's self out soon!
20/07/2013 at 16:35
It also depends on how regular your periods were before going on the pill. My first cycle after stopping the pill was around 50 days I think, but then the one after was 117! Currently on day 51 and no sign of AF yet! But I think most women return to a normal cycle after about six months, just depends on what 'normal' was before.
Fingers crossed it all regulates soon for you!
22/07/2013 at 10:33
Over weekend continued to have pains/weird feeling in ovary region
Just not used to it I guess!
If i drop back into regular cycles (which i think I had before) I should have AF next week but I'm not really expecting that to happen!
22/07/2013 at 10:40
It does take a bit of getting used to. I had lots of symptoms I hadn't had since before going on the pill; I'd gone 10 years with no period pains, no mood swings, etc. and it was a bit of a shock when it all returned!
22/07/2013 at 11:12
I had no weird symptoms, straight in to a regular routine, until the 5 month it went out by 1 week.
Continues below ad
Nice to see you! Please do nose around, sign up and join in.